# SDR UALA2010072602670

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,398 hours, 8,716 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 564 BETWEEN STR 38&39.  REMOVED DAMAGE, NDT INSPECTED AND TREATED BARE SKIN.  WAITING FOR CLARIFICATION REGARDING DETAIL VIII.  REPAIRED REF UA-EVA-73983.
